# SDR ASAA2016071017329

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 1,069 hours, 349 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LEVEL OFF THE CAPTAIN SIDE ND DISPLAYED VTK AND CAPTAIN SIDE MCDU SHOWED THE MENU PAGE WITH NO FMC OPTION.  THE LEFT FMC RESTORED ITSELF WITHIN 1 MINUTE ON ITS OWN.  LATER TRIED TO SELECT DIRECT , ERROR MESSAGE  "INVALID MOD PLAN".  SELECTED BOTH ON R FOR FMC'S, NORMAL OPS.  AFTER 1 MINUTE SELECTED NORMAL, NORMAL OPS .  ACFT GROUNDED.  GROUND VERIFICATION COMPLETE. FMC BITE IAW FIM 34-61 TASK 801, TESTED GOOD.
